# SDR REXA2021122101181

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 28,944 hours, 19,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL1100LH07
- Condition: Missing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHTS MISSING BOTH SIDES AT EXITS AND AFT	INSTALLED PROX LTS P/N'S PL1100LH07 & PL1600LH07 IAW AMM 33-51-01
